I have been on the pill for five months taken regularly, I missed one night and had unprotected sex but took two pills that night as directed. A few days later I moved and now take my pill three hours later than I usually did because of the time zone change. My first period after the switch was spotting and now I am three days late, what's up with it? Could I be pregnant or could it possibly be due to stress and the time change?
The thing is they are supposed to be taken 24 hrs apart. So the only time the later hr would matter would be the first time you took it later. It may have decreased the efficacy of the pill a little missing one then taking it later. Also the pill decreases the amount of uterine lining, and this is what we "bleed". So periods can be shorter and lighter and you can even skip one once in a while. What do you mean by 3 days late? Are you on the week break from the active pills? What day?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2015 • 1 answer
Posted 6 Oct 2015 • 1 answer
Posted 12 Jan 2016 • 0 answers
Depo Provera pregnancy?? Please help! I'm scared my girlfriend is pregnant!! We had unprotected sex?
Posted 25 Feb 2016 • 1 answer
Posted 24 Apr 2016 • 0 answers